HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
044巻3号 (1960.9) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/3564

Files in This Item:

File Description SizeFormat
ronso0440300840.pdf129KbAdobe PDF
Download
Title: ある種の変係線型函数方程式について
Other Titles: On One Type of Linear Functional Equations with Variable Coefficients
Authors: 山田, 欽一
Issue Date: 1-Sep-1960
Publisher: 日本評論新社
Citation: 一橋論叢
Volume: 44
Issue: 3
Start Page: 336
End Page: 338
Description: 論文タイプ||研究ノート
Language: jpn
DOI: 10.15057/3564
Text Version: publisher
Appears in Collections:044巻3号 (1960.9)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback